Hey there! Sign in to join this conversationNew here? Join for free

Is anyone using Duac (gel)? Watch

Announcements
    • Thread Starter
    Offline

    3
    ReputationRep:
    Please help. I have been using Duac for about 10 days and my skin is peeling. My cheeks look like I have a white beard. My forehead is starting peel. Please help, I hate going to college like this but I want my acne to clear. What do I do???
    Offline

    6
    ReputationRep:
    If you've been given the one daily gel i was told to use it at night and wash it off in the morning. It really dried up my skin, so remember to moisturise!
    Offline

    17
    ReputationRep:
    Yeah I use Duac and find it makes my skin dry if I use it too much. I try to only apply it directly to the spot itself and avoid the surrounding skin.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: October 9, 2017
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Will you be richer or poorer than your parents?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.